# SDR DXTA200702509

- Difficulty date: September 29, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N966QS
- Make and model: Cessna 750
- Aircraft serial: 7500166
- Aircraft time: 6,063 hours, 3,627 cycles
- Engine: Allsn AE3007C
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: EM407011
- Part serial: 255
- Condition: Inoperative
- Location: Rudder
- Part time: 6,063 hours, 3,627 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, GOT A "RUDDER LIMIT FAIL A" MSG.  FLIGHT CONTROL PAGE CONFIRMED 20 PERCENT LIMIT.   REMOVED UPPER RUDDER LIMITER ACTUATOR AND INSTALLED NEW ACTUATOR I.A.W. THE 750 MM. CHAPTER 27-23-00.   OPERATIONAL CHECK NORMAL.   SCSC.
